On the optimal control of a class of non-Newtonian fluids
Guerra, Telma; Tiago, Jorge; Sequeira, Adélia
Annali dell’Universita di Ferrara, 60(1) (2014), 133-147
We consider optimal control problems of systems governed by stationary, incompressible generalized Navier–Stokes equations with shear dependent viscosity in a two-dimensional or three-dimensional domain. We study a general class of viscosity functions with shear-thinning and shear-thickening behavior. We prove an existence result for such class of optimal control problems.